MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP CR INS STD SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Model Number 02-022-47-3009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10.Concomitants: 02-012-45-3030 - lgc tibial fit tray cem sz 3f / 3t 5582121.02-020-13-0330 - truliant cr cem fem cr cem right sz 3 5123535.200-02-35 - three peg patella 35mm 6204629.
 
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement on (b)(6) 2020.They had right knee revision surgery (b)(6) 2023, approximately 3 years 3 months after their initial procedure.Per (b)(6) 2023 op report: the patient had chronic pain in the knee.Based on x-rays, it was felt that the tibial component might be oversized, but at the time of surgery of the medial aspect of the tibial tray was clearly visualized and there was no overhang.The tibia appeared to be well-positioned and well sized.The tibial tray was closely inspected and found to be stable without any overhang on the medial tibial plateau.Postoperative diagnosis: sling wear, right total knee.The patient was awakened from anesthetic and taken to the recovery room in stable condition.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall [z-0023-2022]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CR INS STD SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key17232473
Report Number1038671-2023-01509
Device Sequence Number7241058
Product Code JWH
UDI-Device Identifier10885862306371
UDI-Public10885862306371
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number02-022-47-3009
Device Catalogue Number02-022-47-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11..
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale